# SDR AALA201706089012

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 50,744 hours, 23,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Buckle
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BEZEL STRAP MISSING MALE BUCKLE.  INSTALLED AND SECURED THE MALE STRAP BUCKLE ON THE R1 DOOR SLIDE COVER.
